Alert archive / Georgia / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 294, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2009, 6:07 PM EDT for Washington County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2009, 6:07 PM EDT (22:07 UTC)
- Expired
- May 25, 2009, 6:45 PM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
County Washington County, GA
The radar
The Robins AFB radar (KJGX), 62 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 225 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KFFC 252207
SVRFFC
GAC303-252245-
/O.NEW.KFFC.SV.W.0294.090525T2207Z-090525T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 PM EDT MON MAY 25 2009
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WASHINGTON COUNTY IN EAST CENTRAL GEORGIA
* UNTIL 645 PM EDT
* AT 607 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
TENNILLE...MOVING NORTH AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SANDERSVILLE AND DEEPSTEP.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3286 8303 3288 8304 3308 8303 3308 8300
3311 8296 3312 8292 3320 8285 3322 8280
3323 8274 3318 8274 3313 8267 3293 8254
TIME...MOT...LOC 2207Z 170DEG 11KT 3295 8283
$$1 follow-up statement
000
WWUS52 KFFC 252231
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 PM EDT MON MAY 25 2009
GAC303-252245-
/O.CON.KFFC.SV.W.0294.000000T0000Z-090525T2245Z/
WASHINGTON GA-
631 PM EDT MON MAY 25 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR NORTHERN WASHINGTON COUNTY...
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
SANDERSVILLE...MOVING NORTH AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DEEPSTEP AND WARTHEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...AND HEAVY
RAIN...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER
ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
&&
LAT...LON 3294 8303 3307 8303 3308 8300 3311 8296
3312 8292 3321 8280 3299 8274
TIME...MOT...LOC 2230Z 170DEG 11KT 3302 8284
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:16 PM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, May 25, 3:16 PM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 316 PM EDT MON MAY 25 2009 .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... THE LOW OVER NORTHERN ARKANSAS WILL CONTINUE TO LIFT NORTHWARD BEFORE SHIFTING INTO THE GREAT LAKES ARE BY THE END OF THE FORECAST PERIOD. A SURFACE FRONT WILL DEVELOP OVER THE MIDWEST BY WEDNESDAY AND BEGIN TO SHIFT EASTWARD. OTHERWISE NO BIG CHANGES ACROSS THE SOUTHEAST...THE FORECAST AREA REMAINS UNDER A TROPICAL INFLUENCE THROUGH THE PERIOD...WITH SHORT TERM MODELS IN FAIR AGREEMENT. MORNING CLOUDS AND ISOLATED SHOWERS WILL GIVE WAY TO SCATTERED SHOWERS WITH ISOLATED AFTERNOON AND EVENING THUNDER. MODELS SHOWING AFTERNOON CAPES IN THE 1000-2000 RANGE WITH LITTLE SHEAR ACROSS THE AREA...SO WHILE WIDESPREAD SEVERE STORMS ARE NOT EXPECTED AN ISOLATED STORM MAY PRODUCE ISOLATED HAIL OR WIND GUSTS. MAV TEMPERATURES HAVE BEEN DOING WELL ALTHOUGH MAV/MET ARE PRETTY CLOSE THIS PERIOD. WILL LEAN TOWARD THE MAV WITH A FEW TWEAKS BASED UPON RECENT BIASES. .LONG TERM /THURSDAY THROUGH MONDAY/... EXTENDED MODELS SOMEWHAT IN AGREEMENT EARLY IN EXTENDED PERIODS... DIVERGING AS TIME GOES ON. THE UPPER LEVEL SHORTWAVE OVER THE CENTRAL PLAINS WEDNESDAY PUSHES EAST THROUGH THE END OF THE WEEK AS IT IS ABSORBED BY A DEEPER LOW OVER CANADA. THIS SHORT WAVE PUSHES THE SURFACE FRONT INTO THE FORECAST AREA THURSDAY NIGHT AND INTO CENTRAL GEORGIA ON FRIDAY. GFS HAS COME MORE IN LINE WITH ECMWF AND THE CANADIAN MODELS...WITH THE ECMWF A GOOD COMPROMISE OF THE OTHER TWO. WITH THE PROXIMITY OF WEAK UPPER LEVEL DYNAMICS...AFTERNOON HEATING WILL CONTINUE TO ENHANCE CONVECTIVE ACTIVITY ACROSS THE AREA UNDER THE INFLUENCE OF TROPICAL MOISTURE THURSDAY AND FRIDAY. MODELS CONVERGE ON THE WASHED OUT SURFACE BOUNDARY LINGERING OVER SOUTH GEORGIA THROUGH THE WEEKEND. HIGH PRESSURE BUILDS EASTWARD JUST NORTH OF THE AREA WITH THE MODELS IN BETTER AGREEMENT PUSHING IT OFF NEW ENGLAND COAST SUNDAY. WITH DRIER AIR FILTERING INTO THE AREA BY SATURDAY AFTERNOON...WILL CONTINUE TO SHOW DIMINISHING MAINLY DIURNALLY DRIVEN CONVECTION THROUGH THE WEEKEND. GUIDANCE ADVERTISING NEAR NORMAL TEMPERATURES THROUGH THE EXTENDED PERIODS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 80 65 82 64 / 50 60 40 60 30 ATLANTA 65 79 66 81 67 / 50 60 40 50 30 BLAIRSVILLE 63 77 61 77 60 / 40 60 40 50 30 CARTERSVILLE 64 81 64 83 64 / 40 60 40 50 30 COLUMBUS 66 82 67 86 69 / 30 60 40 50 30 GAINESVILLE 64 79 64 80 64 / 40 60 40 50 30 MACON 67 84 67 87 68 / 40 60 40 50 30 ROME 64 82 66 85 66 / 40 60 40 50 30 PEACHTREE CITY 63 80 65 83 65 / 40 60 40 50 30 VIDALIA 66 83 67 86 68 / 30 60 30 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 12
Hazardous weather outlook, May 25, 11:27 AM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1127 AM EDT MON MAY 25 2009 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1127 AM EDT MON MAY 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED. .SYNOPSIS... A LOW PRESSURE SYSTEM WILL CONTINUE TO MEANDER ACROSS THE LOWER MISSISSIPPI VALLEY REGION TODAY. .PRIMARY HAZARDS... A LOW PRESSURE SYSTEM WILL CONTINUE TO MEANDER ACROSS THE LOWER MISSISSIPPI VALLEY REGION TODAY. .DISCUSSION... A LOW PRESSURE SYSTEM MEANDERING ACROSS THE LOWER MISSISSIPPI VALLEY...WILL CONTINUE TO HELP PULL MOISTURE FROM THE ATLANTIC AND THE GULF ACROSS THE SOUTHEAST U.S. THROUGH TONIGHT. WEAK DISTURBANCES IN THE UPPER LEVELS WILL INTERACT WITH THE DEEP MOISTURE IN PLACE TO PRODUCE NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE AREA. WITH CAPES INCREASING INTO THE 400 TO 800 RANGE THIS AFTERNOON...A FEW OF THE THUNDERSTORMS COULD BE STRONG...BUT ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY...MAINLY DURING THE AFTERNOONS AND EVENINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, May 25, 4:16 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 416 PM EDT MON MAY 25 2009 GAZ102-103-252100- 416 PM EDT MON MAY 25 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN WEBSTER AND STEWART COUNTIES UNTIL 500 PM EDT... AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORM EXTENDING FROM OMAHA TO PROVIDENCE CANYON STATE PARK...TO CUTHBERT...TO DAWSON...MOVING NORTH AT 20 MPH. LIGHTNING DETECTION SYSTEMS FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. PEA-SIZED HAIL AND WIND GUSTS OF 35 TO 40 MPH WILL ALSO BE POSSIBLE WITH THESE THUNDERSTORMS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 25, 4:25 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 425 PM EDT MON MAY 25 2009 GAZ066-078-252115- 425 PM EDT MON MAY 25 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND HEAVY RAIN IN NORTHERN HARRIS AND TROUP COUNTIES UNTIL 515 PM EDT... AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF STRONG THUNDERSTORMS FROM PINE MOUNTAIN TO WHITESVILLE-PINE LAKE...MOVING NORTH INTO SOUTHERN TROUP COUNTY AT 20 MPH. HEAVY RAIN...ON THE ORDER OF 1.0 TO 1.5 INCHES DURING THE NEXT HOUR...CAN BE EXPECTED WITH THIS ACTIVITY. BECAUSE OF SATURATED GROUND...LOCALIZED FLOODING MAY OCCUR IN LOW LYING AND FLOOD PRONE AREAS. IN ADDITION...LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 25, 5:10 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 510 PM EDT MON MAY 25 2009 GAZ090-091-102>104-252145- 510 PM EDT MON MAY 25 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING...WIND GUSTS TO 35 MPH...AND PEA-SIZED HAIL IN SUMTER...WEBSTER...STEWART... CHATTAHOOCHEE AND SOUTHERN MARION COUNTIES UNTIL 545 PM EDT... AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM JAMESTOWN/SOUTH FORT BENNING TO 10 MILES SOUTH OF DESOTO...MOVING NORTH AT 20 MPH. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 25, 5:24 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 524 PM EDT MON MAY 25 2009 GAZ042-052-252215- 524 PM EDT MON MAY 25 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING AND WIND GUSTS TO 40 MPH IN HEARD AND WESTERN CARROLL COUNTIES UNTIL 615 PM EDT... AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER FROLONA...MOVING NORTHWEST AT 15 MPH. WIND GUSTS OF 35 TO 40 MPH MAY BLOW DOWN A FEW TREES IN THE NORTHWEST PART OF THE COUNTY NEAR EPHESUS. LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 25, 5:48 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 548 PM EDT MON MAY 25 2009 GAZ092-093-104-252215- 548 PM EDT MON MAY 25 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN SUMTER...SCHLEY AND SOUTHERN MACON COUNTIES UNTIL 615 PM EDT... AT 546 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM PLAINS TO LAMAR...MOVING NORTHWEST AT 20 MPH. WIND GUSTS OF 35 TO 40 MPH AND LOCALLY HEAVY RAIN CAN BE EXPECTED WITH THIS ACTIVITY. IN ADDITION...LIGHTNING DETECTION SYSTEMS INDICATE FREQUENT CLOUD-TO-GROUND LIGHTNING STRIKES WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
Special weather statement, May 25, 6:02 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 602 PM EDT MON MAY 25 2009 GAZ048-057-058-252230- 602 PM EDT MON MAY 25 2009 ...SIGNIFICANT WEATHER ALERT FOR FREQUENT LIGHTNING IN NORTHERN BUTTS...EASTERN HENRY AND WESTERN NEWTON COUNTIES UNTIL 630 PM EDT... AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER JACKSON...MOVING NORTH AT 15 MPH. PEA-SIZED HAIL...HEAVY RAIN...WIND GUSTS TO 40 MPH...AND FREQUENT LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. 19
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:37 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 38 min |
| May 25, 7:34 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Jackson | 23 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.